Alert archive / North Carolina / Beach Hazards Statements in 2013

Beach Hazards Statement 25, NWS Newport/Morehead City, NC

October 9, 2013

NWS Newport/Morehead City, NC issued this beach hazards statement at Oct 9, 2013, 5:06 PM EDT. It took effect at Oct 9, 2013, 8:00 PM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2013, 5:06 PM EDT (21:06 UTC)
In effect from
Oct 9, 2013, 8:00 PM EDT
Expired
Oct 9, 2013, 11:21 PM EDT
In force
3 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

223 
WHUS42 KMHX 092106
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
506 PM EDT WED OCT 9 2013

...HIGH SURF CONDITIONS EXPECTED NORTH OF CAPE HATTERAS THROUGH
THIS EVENING...

...MINOR COASTAL FLOODING FOR THE OUTER BANKS AND SOUTHERN
PAMLICO SOUND THROUGH THIS EVENING...

.STRONG NORTHEASTERLY WINDS WILL PRODUCE BREAKING WAVES OF 8 TO
10 FEET TODAY NORTH OF CAPE HATTERAS. SEAS WILL SLOWLY SUBSIDE
THROUGH LATE WEEK.

MINOR COASTAL FLOODING WITH WATER LEVELS 1.5 TO 2 FEET ABOVE
NORMAL IS POSSIBLE TODAY ESPECIALLY DURING TIMES OF HIGH TIDE.

NCZ103-100915-
/O.NEW.KMHX.BH.S.0025.131010T0000Z-131011T0000Z/
/O.CON.KMHX.CF.Y.0006.000000T0000Z-131010T0000Z/
/O.CON.KMHX.SU.Y.0008.000000T0000Z-131010T0000Z/
OUTER BANKS DARE-
506 PM EDT WED OCT 9 2013

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THURSDAY EVENING
NORTH OF CAPE HATTERAS...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT THROUGH THURSDAY
EVENING.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* COASTAL FLOODING...WATER LEVELS 1.5 TO 2 FEET ABOVE NORMAL.

* SURF HEIGHT...8 TO 10 FEET.

* TIMING AND TIDES...

* TIMING...MINOR COASTAL FLOODING IS POSSIBLE A FEW HOURS EITHER 
  SIDE OF HIGH TIDE WHICH WILL OCCUR AROUND 11 AM THIS MORNING.

* POTENTIAL IMPACTS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK AND DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

NCZ093>095-100000-
/O.CON.KMHX.CF.Y.0006.000000T0000Z-131010T0000Z/
CRAVEN-PAMLICO-CARTERET-
506 PM EDT WED OCT 9 2013

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* LOCATION...SOUTHERN PAMLICO SOUND AND MOUTH OF THE NEUSE RIVER.

* COASTAL FLOODING...WATER LEVELS 1.5 TO 2 FEET ABOVE NORMAL.

* TIMING...MINOR COASTAL FLOODING ESPECIALLY DURING TIMES OF 
  HIGH TIDE THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$
2 follow-up statements
113 
WHUS42 KMHX 100011
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
811 PM EDT WED OCT 9 2013

...DANGEROUS SHORE BREAK AND HIGH THREAT OF RIP CURRENTS IS
EXPECTED THROUGH THURSDAY EVENING NORTH OF CAPE HATTERAS...

.STRONG NORTHLY WINDS WILL PRODUCE BREAKING WAVES OF 4 TO 6 FEET
NORTH OF CAPE HATTERAS. SEAS WILL SLOWLY SUBSIDE THROUGH LATE
WEEK. A HIGH THREAT OF RIP CURRENTS ALSO EXISTS NORTH OF HATTERAS
UNDER A PERSISTENT ENE SWELL.


NCZ103-101215-
/O.EXP.KMHX.CF.Y.0006.000000T0000Z-131010T0000Z/
/O.EXP.KMHX.SU.Y.0008.000000T0000Z-131010T0000Z/
/O.CON.KMHX.BH.S.0025.000000T0000Z-131011T0000Z/
OUTER BANKS DARE-
811 PM EDT WED OCT 9 2013

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* HAZARDS...DANGEROUS SHORE BREAK AND HIGH THREAT OF RIP CURRENTS.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL
  OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE... AROUND 6AM
  THURSDAY MORNING AND AGAIN AROUND 7PM THURSDAY EVENING

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN THE
SANDBAR AND IN THE VICINITY OF STRUCTURES SUCH AS GROINS...JETTIES
AND PIERS. HEED THE ADVICE OF LIFEGUARDS AND THE BEACH PATROL. PAY
ATTENTION TO FLAGS AND POSTED SIGNS POSTED NEAR BEACH ACCESS
POINTS AND LIFEGUARD STATIONS.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO NOT
ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER.
PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE
MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK
INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A
SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY
IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN
BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

&&

$$

NCZ093>095-100115-
/O.EXP.KMHX.CF.Y.0006.000000T0000Z-131010T0000Z/
CRAVEN-PAMLICO-CARTERET-
811 PM EDT WED OCT 9 2013

...COASTAL FLOOD ADVISORY HAS EXPIRED...

WATER LEVELS HAVE SUBSIDED TO AT OR SLIGHTLY ABOVE NORMAL
READINGS.  

$$
532 
WHUS42 KMHX 100321
CFWMHX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1121 PM EDT WED OCT 9 2013

...HIGH SURF ADVISORY THROUGH 9 AM NORTH OF CAPE HATTERAS...

.BREAKERS AT OR ABOVE 8 FEET THROUGH EARLY THURSDAY MORNING WILL
SUBSIDE TO 4 TO 6 FEET THURSDAY.

NCZ103-101530-
/O.CAN.KMHX.BH.S.0025.000000T0000Z-131011T0000Z/
/O.NEW.KMHX.SU.Y.0009.131010T0321Z-131010T1300Z/
/O.NEW.KMHX.BH.S.0026.131010T1300Z-131011T0000Z/
OUTER BANKS DARE-
1121 PM EDT WED OCT 9 2013

...HIGH SURF ADVISORY IN EFFECT UNTIL 9 AM EDT THURSDAY...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 9 AM EDT THURSDAY
THROUGH THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT
THURSDAY. A BEACH HAZARDS STATEMENT HAS ALSO BEEN ISSUED. THIS
BEACH HAZARDS STATEMENT IS IN EFFECT FROM 9 AM EDT THURSDAY
THROUGH THURSDAY EVENING.

* HAZARDS...HIGH SURF ADVISORY THROUGH THURSDAY MORNING WITH
  DANGEROUS SHORE BREAK AND HIGH THREAT OF RIP CURRENTS.
  CONTINUING THROUGH THURSDAY AFTERNOON.

* LOCATION...BEACHES NORTH OF CAPE HATTERAS.

* SURF HEIGHT...7 TO 9 FEET THROUGH EARLY THURSDAY...SUBSIDING TO
  4 TO 6 FEET DURING THE DAY.

* TIMING AND TIDES...THE HIGHEST THREAT FOR RIP CURRENTS WILL 
  OCCUR SEVERAL HOURS EITHER SIDE OF LOW TIDE... AROUND 6AM 
  THURSDAY MORNING AND AGAIN AROUND 7PM THURSDAY EVENING

* IMPACTS...THE LARGE SURF WILL LIKELY;Y LEAD TO BEACH EROSION AND
  POSSIBLY SOME OVER WASH...ESPECIALLY THROUGH 1230 AM AROUND HIGH TIDE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG SHORE BREAK...DANGEROUS RIP
CURRENTS AND LOCALIZED BEACH EROSION.

SHORE BREAK OCCURS WHEN WAVES BREAK DIRECTLY ON THE BEACH. THE
MOST COMMON INJURIES WITH STRONG SHORE BREAK ARE NECK AND BACK
INJURIES...WHICH MOST OFTEN OCCUR WHEN THE POWERFUL SURF THROWS A
SWIMMER OR SURFER HEAD FIRST INTO THE BOTTOM. IT IS EXTREMELY
IMPORTANT TO PROTECT YOUR HEAD AND NECK WHENEVER YOU ARE IN
BREAKING WAVES BY KEEPING YOUR HANDS IN FRONT OF YOU AT ALL TIMES.

IF YOU BECOME CAUGHT IN A RIP CURRENT...DO NOT PANIC. REMAIN CALM
AND BEGIN TO SWIM PARALLEL TO SHORE. ONCE YOU ARE AWAY FROM THE
FORCE OF THE RIP CURRENT...BEGIN TO SWIM BACK TO THE BEACH. DO
NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT...SINCE IT CAN
EXHAUST AND EVEN KILL THE STRONGEST SWIMMER. 

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...

HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this beach hazards statement went out at Oct 9, 3:20 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Oct 9, 3:20 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
320 PM EDT WED OCT 9 2013

.SYNOPSIS...
LOW PRESSURE OFF THE NORTH CAROLINA COAST WILL LIFT SLOWLY NORTH
THROUGH THURSDAY. THE LOW WILL DRIFT SLOWLY EAST INTO THE WEEKEND
AS HIGH PRESSURE CONTINUES WELL TO THE NORTH. THE HIGH TO THE
NORTH WILL SLOWLY SLIDE EAST EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
LOW PRES CENTERED EAST OF OCRACOKE WITH THE TIGHTEST PRESSURE
GRADIENT AND STRONGEST WINDS NOW OVER THE NORTHERN OUTER BANKS.
EXPECT ONLY A SLOW NORTH DRIFT TO THE LOW THRU THE OVERNIGHT BUT
THE TIGHTEST PRESSURE GRADIENT WILL PUSH NORTH OF THE AREA THIS
EVENING. SFC WINDS WILL CONTINUE TO SHIFT NORTH AND SLOWLY
DECREASE THIS EVENING. WILL DROP THE WIND ADVISORY FOR ALL AREAS
FOR THE 4 PM FORECAST RELEASE.

BATCH OF STEADIER RAIN HAS NOW ROTATED OVER NW INLAND AREAS WITH
MORE SCATTERED PRECIP ALONG THE COAST AND OVER SOUTHERN AREAS.
MUCH OF THE PRECIP IS LIGHT BUT A FEW POCKETS OF MODERATE TO HEAVY
RAIN REMAIN ESP OVER OBX. THE TREND OF THE RAIN WILL BECOME MORE
SPOTTY/DRIZZLY AS DRIER AIR PIVOTS AROUND THE MID LEVEL
CIRCULATION LOCATED NEAR I95 CORRIDOR TONIGHT.

A COOL NNE LOW LEVEL FLOW BUT CLOUD COVER WILL KEEP TEMPS IN THE
UPPER 50S INLAND WITH LOWER TO MID 60S COAST.

&&

.SHORT TERM /THURSDAY/...
SFC LOW PRES SLOWLY PUSHES NORTH ALONG THE NORTHERN OBX WHILE THE
MID LEVEL CIRCULATION DRIFTS NORTH INTO VA. SCATTERED PRECIP WILL
LINGER OVER THE FORECAST AREA THURSDAY BUT THE DEEPER WRAPAROUND
MOISTURE AND INSTABILITY WILL CONTINUE OVER NORTHERN AREAS SO
WILL HAVE HIGHER POPS THERE. NOT EXPECTING MUCH IF ANY SUN
ESPECIALLY OVER INLAND AREAS SO HIGHS WILL REMAIN WELL BLO NORMAL,
UPPER 60S TO LOWER 70S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AS OF 3 PM WED...UPPER LOW WILL CONTINUE OVER THE CAROLINAS THU
NIGHT INTO THE WEEKEND...AS SFC LOW MOVES NORTH ALONG THE COAST.
NO SIGNIFICANT CHANGES NEEDED TO PREVIOUS FORECAST. FORECAST
SOUNDINGS INDICATE EXCELLENT MOISTURE FLOW OFF THE RELATIVELY WARM
ATLANTIC AT THE LOWER LEVELS WITH DRYING INITIATING ALOFT THUR
NIGHT INTO FRI. NE FLOW WILL PERSIST ACROSS THE REGION DUE TO THE
LOW OFFSHORE AND HIGH PRESSURE OVER NEW ENGLAND...WHICH WHEN
COUPLED WITH A MOIST BOUNDARY LAYER...WILL LEAD TO PRECIP AND
CLOUD COVER THROUGH LATE WEEK AND WILL ALSO ACT TO KEEP MAX TEMPS
SEVERAL DEGREES BELOW CLIMO. WILL CONTINUE POPS THROUGH THE
WEEKEND...WITH HIGHEST CHANCES OVER THE NORTHERN CWA AND OUTER
BANKS CLOSER TO UPPER LOW. LOW PRESSURE SYSTEM SHOULD SLOWLY MOVE
OFF THE COAST EARLY NEXT WEEK AS NEXT FRONTAL SYSTEM APPROACHES
FROM THE W. WILL CONTINUE TO KEEP TUE INTO EARLY WED DRY...WITH
PRECIP CHANCES INCREASING LATE WED AHEAD OF APPROACHING COLD
FRONT.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHORT TERM /THROUGH THURSDAY/...
MAINLY IFR AT THE TERMINALS EARLY THIS AFTERNOON AND EXPECT
LITTLE IF ANY IMPROVEMENT GIVEN THE DEEP MOIST ONSHORE FLOW.
LIFR CONDITIONS LIKELY WILL BE REACHED IN THE STRENGTHENING
NOCTURNAL INVERSION LATE THIS EVENING OR EARLY THU MORNING. ONLY
SLOWLY RISING CIGS EXPECTED THRU MIDDAY FRIDAY GIVEN THE LACK OF
LOW LEVEL DRYING WITH MVFR CIGS CONTINUING INTO EARLY AFTERNOON.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 3 PM WED...PROLONGED PERIOD OF SUB-VFR STRATUS IS LIKELY
THU NIGHT INTO SAT AS MOIST NE FLOW CONTINUES...WITH UPPER LOW
OVER THE REGION AND SFC LOW MOVING UP THE SE COAST. FORECAST
SOUNDINGS AND SREF IN GOOD AGREEMENT WITH GOOD PROBS OF IFR
STRATUS THU NIGHT INTO SAT. CONDITIONS SHOULD SLOWLY IMPROVE LATE THIS
WEEKEND...THOUGH PERIODS OF SUB-VFR WILL STILL BE POSSIBLE SUN AND
MON WITH MOIST BOUNDARY LAYER AND NORTHERLY FLOW.

&&

.MARINE...
SHORT TERM /THROUGH THURSDAY/...
WILL BE DROPPING THE GALE WARNING FOR ALL BUT THE COASTAL WATERS
NORTH OF OCRACOKE WITH THE 4 PM FORECAST RELEASE. THE TIGHTEST
PRESSURE GRADIENT WILL PUSH NORTH OF THE OUTER BANKS THIS EVENING
AS SFC LOW SLOWLY DRIFTS NORTH. SMALL CRAFT ADVISORY CONDITIONS
WILL LINGER INTO THE EVENING FOR THE REMAINING MARINE AREAS BUT
WINDS/SEAS WILL BE DECREASING AS THE PRESSURE GRADIENT LOOSENS
ALONG THE COAST.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 3 PM WED...CONDITIONS WILL SLOWLY BE IMPROVING LATE WEEK
INTO THE WEEKEND...THOUGH CONFIDENCE DOES REMAIN SLIGHTLY LOWER
THAN NORMAL AT THIS TIME DUE TO EXACT TRACK OF SFC LOW WHICH WILL
CONTINUE TO IMPACT WINDS/SEAS LATE WEEK INTO THE EARLY WEEKEND. WILL
CONTINUE TO SHOW ELEVATED SEAS NORTH OF OCRACOKE THROUGH FRI WITH
NE SWELL ENERGY. THROUGH SAT NIGHT EXPECT WINDS PRED 15KT OR
LESS...WITH SEAS LIKELY DROPPING BELOW SCA LEVELS LATE FRI FOR THE
NORTHERN/CENTRAL WATERS. MODELS CONTINUE TO SHOW SURFACE LOW
MOVING NORTH OF THE WATERS FRI THEN RETROGRADING BACK OVER THE
OFFSHORE WATERS LATE SAT INTO SUN. N/NE WINDS WILL INCREASE AGAIN
SUN NIGHT INTO MON WITH SEAS POSSIBLY REACHING SCA LEVELS AGAIN
FOR THE NORTHERN WATERS.

&&

.TIDES/COASTAL FLOODING...
GUSTY N/NE WINDS WILL KEEP WATER LEVELS AROUND 2 FT ABOVE NORMAL
OCEAN SIDE OF OBX NORTH OF HATTERAS AND OVER SRN PAMLICO SOUND SO
WILL CONTINUE COASTAL FLOOD ADVISORY FOR THESE AREAS INTO THIS
EVENING. DECREASING WINDS WILL LEAD TO LOWER WATERS LEVELS BY LATE
EVENING. LARGE WAVES WILL PRODUCE 8 FT BREAKERS ACROSS NORTHERN
BEACHES AND THUS WILL CONTINUE HIGH SURF ADVISORY TIL 8 PM.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NCZ103.
     COASTAL FLOOD ADVISORY UNTIL 8 PM EDT THIS EVENING FOR
     NCZ093>095-103.
     WIND ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR NCZ103.
MARINE...GALE WARNING UNTIL 4 PM EDT THIS AFTERNOON FOR AMZ130-135-152-
     154.
     SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR AMZ156-158.
     GALE WARNING UNTIL 6 PM EDT THIS EVENING FOR AMZ150.

&&

SYNOPSIS...BTC/RF
NEAR TERM...BTC
SHORT TERM...BTC
LONG TERM...CQD/DAG
AVIATION...BTC/CQD
MARINE...BTC/CQD
TIDES/COASTAL FLOODING...BTC
Hazardous weather outlook, Oct 9, 4:12 PM EDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
412 PM EDT WED OCT 9 2013

NCZ029-044>047-079>081-090>092-098-102015-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-ONSLOW-
412 PM EDT WED OCT 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ093-094-102015-
CRAVEN-PAMLICO-
412 PM EDT WED OCT 9 2013

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-102015-
OUTER BANKS DARE-
412 PM EDT WED OCT 9 2013

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HIGH SURF ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH THURSDAY EVENING NORTH OF CAPE HATTERAS...
...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 PM EDT THIS EVENING
THROUGH THURSDAY EVENING SOUTH OF CAPE HATTERAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.
   COASTAL FLOOD ADVISORY.
   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   BEACH HAZARDS STATEMENT.
   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-102015-
OUTER BANKS HYDE-
412 PM EDT WED OCT 9 2013

...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-102015-
CARTERET-
412 PM EDT WED OCT 9 2013

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THURSDAY EVENING
NORTH OF CAPE LOOKOUT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.
   COASTAL FLOOD ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 10:21 PM EDTGale WarningMHX22 hr
Oct 9, 12:38 AM EDTSpecial Weather StatementMHXCarteret, Craven, Onslow, Pamlico52 min
Oct 9, 3:40 AM EDTSpecial Weather StatementMHXCarteret, Pamlico65 min
Oct 9, 6:51 AM EDTWind AdvisoryMHX9 hr
Oct 9, 3:36 PM EDTSmall Craft AdvisoryMHX43 hr

Nearby

Beach Hazards Statements in North Carolina, 2013Every beach hazards statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.